Login New user?  
07-Information Sciences Letters
An International Journal


Volumes > Vol. 10 > No. 1


Optimal Multiplicative Generalized Linear Search Plan for a Discrete Randomly Located Target

PP: 153-158
W. A. Afifi, Abd Al-Aziz Hosni El-Bagoury,
In this paper we study a novel model of determining the existence of the multi generalized linear search problem to detect a lost target in one of several real lines. Every line has one searcher or robot. We have n searchers starting from some points on n lines. The existence of the optimal search plan which minimizes the expected value of the first meeting time between one of the searchers and the lost target is proved. The effectiveness of this strategy is illustrated by introducing a real life application.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved